# SDR CALA9800978

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 INCH CRACKS IN RADIUS OF ATTACH FLANGE ON LT VERTICAL STABILIZER LOWER FAIRING.  THE CRACKS WERE STOP DRILLED IAW SRM 51-01.  A FORMED ANGLE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-2 AND 51-10-3.
